On removable singularities of p-harmonic maps
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 5, p. 385-405
@article{AIHPC_1990__7_5_385_0,
     author = {Duzaar, Frank and Fuchs, M.},
     title = {On removable singularities of $p$-harmonic maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {5},
     year = {1990},
     pages = {385-405},
     zbl = {0715.49040},
     mrnumber = {1138529},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_5_385_0}
}
Duzaar, F.; Fuchs, M. On removable singularities of $p$-harmonic maps. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 5, pp. 385-405. http://www.numdam.org/item/AIHPC_1990__7_5_385_0/

[CGu] J.M. Coron and R. Gulliver, Minimizing p-Harmonic Maps into Spheres, J. Reine Angew. Math., Vol. 401, 1989, pp. 82-100. | MR 1018054 | Zbl 0677.58021

[DS] F. Duzaar and K. Steffen, A Partial Regularity Theorem for Harmonic Maps at a Free Boundary, Asymptotic Analysis, Vol. 2, 1989, pp. 299-343. | MR 1030353 | Zbl 0699.58025

[EL] J. Eells and L. Lemaire, A Report on Harmonic Maps, Bull. London Math. Soc., Vol. 10, 1978, pp. 1-68. | MR 495450 | Zbl 0401.58003

[F 1] M. Fuchs, p-harmonische Hindernisprobleme, Habilitationsschrift Universität Düsseldorf, Düsseldorf 1987.

[F 2] M. Fuchs, p-Harmonic Obstacle Problems, Part I: Partial Regularity Theory, Annali Mat. Pura Appl. (in press). Part II: Extensions of Maps and Applications, Man. Math., Vol. 63, 1988, pp. 381-419. | Zbl 0715.49004

[F 3] M. Fuchs ,Some Regularity Theorems for Mappings which are Stationary Points of the p-Energy Functional, Analysis, Vol. 9, 1988, pp. 127-143. | MR 998172 | Zbl 0683.49014

[F 4] M. Fuchs, Everywhere Regularity Theorems for Mappings which Minimize p-Energy, Commentationes Mathematicae Universitatis Carolina, Vol. 28, No. 4, 1987, pp. 673-677. | MR 928682

[FF] M. Fuchs and N. Fusco, Partial Regularity Results for Vector Valued Functions which Minimize Certain Functionals Having Non-Quadratic Growth Under Smooth Side Conditions, J. Reine Angew. Math., Vol. 399, 1988, pp. 67-78. | MR 953677 | Zbl 0642.49002

[Gia] M. Giaquinta, An Introduction to the Regularity Theory for Nonlinear Elliptic Systems, E.T.H., Zürich, 1987.

[GT] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, Heidelberg, New York, 1977. | MR 473443 | Zbl 0361.35003

[Gr] M. Grüter, Eine Bermerkung zur Regularität stationärer Punkte von konform invarianten Variationsproblemen, Man. Math., Vol. 55, 1986, pp. 451-453. | MR 836876 | Zbl 0594.49027

[HL] R. Hardt and F.H. Lin, Mappings Minimizing the Lp Norm of the Gradient, Comm. Pure Appl. Math., Vol. XL, 1987, pp. 555-588. | MR 896767 | Zbl 0646.49007

[H] S. Hildebrandt, Harmonic Mappings of Riemannian Manifolds, Springer Lect. Notes Math., No. 1161, 1985. | MR 821968 | Zbl 0581.58011

[Li 1] G. Liao, A Regularity Theorem for Harmonic Maps with Small Energy, J. Diff. Geom., Vol. 22, 1985, pp. 233-241. | MR 834278 | Zbl 0619.58015

[Li 2] G. Liao, A Study of Regularity Problems of Harmonic Maps, University of Utah, preprint, 1987. | MR 922220

[Lu] S. Luckhaus, Partial Hölder Continuity of Energy Minimizing p-Harmonic Maps Between Riemannian Manifolds, Indiana Univ. Math. J., Vol. 37, 1989, pp. 349- 367. | MR 963506 | Zbl 0641.58012

[Mor] C.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer Verlag, New York, 1966. | MR 202511 | Zbl 0142.38701

[Mos] J. Moser, On Harnack's Theorem for Elliptic Differential Equations, Comm. Pure Appl. Math., Vol. 14, 1961, pp. 577-591. | MR 159138 | Zbl 0111.09302

[P] P. Price, A Monotonicity Formula for Yang-Mills Fields, Man. Math., Vol. 43, 1983, pp. 131-166. | MR 707042 | Zbl 0521.58024

[SaU] J. Sacks and K. Uhlenbeck, The Existence of Minimal Immersions of 2-Spheres, Ann. Math., Vol. 113, 1981, pp. 1-34. | MR 604040 | Zbl 0462.58014

[Sch] R. Schoen, Analytic Aspects of the Harmonic Map Problem, Publ. M.S.R.I., Vol. 2, 1984, pp. 321-358. | MR 765241 | Zbl 0551.58011

[Ta 1] S. Takakuwa, On Removable Singularities of Certain Harmonic Maps, Proc. Jpn Acad., Vol. 61, Ser. A, 1985, pp. 103-106. | MR 796478 | Zbl 0605.58020

[Ta 2] S. Takakuwa, On Removable Singularities of Stationary Harmonic Maps, J. Fac. Sci. Univ. Tokyo (Sect. IA, Math.), Vol. 32, 1985, pp. 373-395. | MR 827866 | Zbl 0598.58017

[U] K. Uhlenbeck, Regularity for a Class of Nonlinear Elliptic Systems, Acta Math., Vol. 138, 1970, pp. 219-240. | MR 474389 | Zbl 0372.35030